In this paper, we introduce the notion of compatible mappings of type (K) in intuitionistic fuzzy metric space and obtain a common fixed point theorem for self mappings on complete intuitionistic fuzzy metric space with example. Our result generalizes and improves other similar results in literature.
The Bulletin of Society for Mathematical Services and Standards (Volume 10)
K.B. Manandhar et al., "Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Using Compatible Mappings of Type (K)", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 53-58, 2014